Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS Fort Worth, TX

April 26, 2011Hill County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 4:56 PM CDT for Hill County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 4:56 PM CDT (21:56 UTC)
Expired
Apr 26, 2011, 5:26 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS54 KFWD 262156
SVRFWD
TXC217-262245-
/O.NEW.KFWD.SV.W.0191.110426T2156Z-110426T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITNEY...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COVINGTON AROUND 520 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.

&&

LAT...LON 3196 9741 3198 9739 3202 9745 3221 9736
      3224 9726 3223 9725 3220 9725 3206 9709
      3188 9730
TIME...MOT...LOC 2156Z 219DEG 25KT 3201 9731

$$


92
2 follow-up statements
462 
WWUS54 KFWD 262209
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT TUE APR 26 2011

TXC217-262245-
/O.CON.KFWD.SV.W.0191.000000T0000Z-110426T2245Z/
HILL TX-
509 PM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL HILL COUNTY...

AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
SOUTH OF COVINGTON...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL HILL COUNTY AT 520 PM CDT

THIS WILL IMPACT I-35W NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3199 9730 3203 9734 3210 9736 3221 9736
      3224 9726 3223 9725 3220 9725 3206 9709
      3192 9727
TIME...MOT...LOC 2210Z 243DEG 29KT 3204 9717

$$
799 
WWUS54 KFWD 262226
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT TUE APR 26 2011

TXC217-262235-
/O.CAN.KFWD.SV.W.0191.000000T0000Z-110426T2245Z/
HILL TX-
526 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILL COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WARNING CONTINUES FOR AREAS FARTHER EAST IN 
HILL COUNTY.

AT 525 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3199 9730 3203 9734 3210 9736 3221 9736
      3224 9726 3223 9725 3220 9725 3206 9709
      3192 9727
TIME...MOT...LOC 2225Z 243DEG 29KT 3209 9704

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:15 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 26, 4:15 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE APR 26 2011

.AVIATION...
21Z UPDATES TO INCLUDE TEMPO TSRA FOR GKY AND DAL FOR THE SHORT
TERM BASED ON DEVELOPMENT AND TRAJECTORY OF RECENTLY-DEVELOPED
SEVERE STORMS...WHICH APPEAR TO BE INITIATING NEAR SFC BOUNDARY.
WILL INCLUDE VCTS AT ALL OTHER SITES EXCEPT AFW WHICH APPEARS TO
REMAIN JUST WEST OF AXIS OF CONVECTIVE DEVELOPMENT. POSSIBILITY
EXIST OF ELEVATED STORMS LATER TONIGHT AS UPPER SHORTWAVE
APPROACHES FROM THE NORTHWEST BUT WILL NOT INCLUDE IN FORECASTS
JUST YET...WILL MONITOR RADAR TRENDS UPSTREAM AND ADDRESS IT LATER
IF NEED BE.

30

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/
PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH
ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS
INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE
OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE
ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD
RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT
INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE
METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT
SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING
SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE
WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD
HAIL.

BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP
SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY
THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM
SATURDAY INTO SUNDAY.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  71  53  78  59 /  30   5   5   5   5
WACO, TX              66  79  52  82  58 /  20   5   5   5   5
PARIS, TX             63  68  48  75  54 /  60  20   5   5   5
DENTON, TX            57  70  48  78  58 /  30   5   5   5   5
MCKINNEY, TX          61  70  49  78  56 /  50  10   5   5   5
DALLAS, TX            63  72  53  77  60 /  40   5   5   5   5
TERRELL, TX           64  72  51  77  57 /  50  10   5   5   5
CORSICANA, TX         67  78  54  78  58 /  30   5   5   5   5
TEMPLE, TX            65  81  53  82  57 /  20   5   5   5   5
MINERAL WELLS, TX     58  73  50  78  58 /  10   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
155 PM CDT TUE APR 26 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
155 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM.

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A
LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS
ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST
OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND TORNADOES WILL ALL BE POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR
NORTHEASTERN COUNTIES OF NORTH TEXAS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS THE SOUTHWEST HALF OF NORTH TEXAS.

A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35
CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE
REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.

In the hours before

Local storm report, Apr 26, 4:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             ENNIS                   32.33N  96.63W
04/26/2011  E1.00 INCH       ELLIS              TX   TRAINED SPOTTER

            WIND GUSTS TO 53 MPH.
Local storm report, Apr 26, 4:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             7 SW BUFFALO            31.40N  96.15W
04/26/2011  E1.00 INCH       LEON               TX   AMATEUR RADIO

            QUARTER HAIL REPORTED SOUTHWEST OF THE CITY OF BUFFALO.
Local storm report, Apr 26, 4:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             5 S VENUS               32.36N  97.12W
04/26/2011  E1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            QUARTER SIZE HAIL SOUTH OF VENUS.
Local storm report, Apr 26, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             2 SE PALESTINE          31.73N  95.61W
04/26/2011  E1.00 INCH       ANDERSON           TX   PUBLIC

            QUARTER SIZE HAIL AT FM84 AND ACR 385 SE OF PALESTINE.
Local storm report, Apr 26, 4:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             5 W WAXAHACHIE          32.40N  96.94W
04/26/2011  E1.75 INCH       ELLIS              TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL JUST WEST OF LONE ELM.
Local storm report, Apr 26, 4:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             HEARNE                  30.88N  96.60W
04/26/2011  E1.00 INCH       ROBERTSON          TX   BROADCAST MEDIA

            HAIL COVERING THE GROUND IN HEARNE. BIGGEST DIAMETER
            QUARTER SIZE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:11 PM CDTTornado WarningFWDFreestone, Leon49 min
Apr 25, 7:17 PM CDTSevere Thunderstorm WarningFWDHenderson58 min
Apr 25, 7:28 PM CDTTornado WarningFWDFreestone19 min
Apr 25, 7:32 PM CDTSpecial Weather StatementFWDNavarro28 min
Apr 25, 7:38 PM CDTTornado WarningFWDAnderson52 min
Apr 25, 7:51 PM CDTTornado WarningFWDFreestone, Navarro39 min
Apr 25, 7:57 PM CDTTornado WarningFWDFreestone, Leon33 min
Apr 25, 8:27 PM CDTSevere Thunderstorm WarningFWDAnderson63 min
Apr 25, 8:30 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 25, 8:42 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon2 hr
Apr 25, 9:21 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 9:29 PM CDTSpecial Weather StatementFWDAnderson31 min
Apr 25, 9:40 PM CDTSpecial Weather StatementFWDFreestone35 min
Apr 25, 10:13 PM CDTSpecial Weather StatementFWDLeon32 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningFWDLeon30 min
Apr 26, 2:37 PM CDTSpecial Weather StatementFWDHill23 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
Apr 26, 3:26 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 26, 3:28 PM CDTTornado WarningFWDEllis, Navarro47 min
Apr 26, 3:33 PM CDTSpecial Weather StatementFWDRobertson27 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson61 min
Apr 26, 3:53 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman52 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningFWDMilam51 min
Apr 26, 4:00 PM CDTTornado WarningFWDEllis, Henderson, Kaufman45 min
Apr 26, 4:13 PM CDTTornado WarningFWDHenderson, Navarro47 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson60 min
Apr 26, 4:22 PM CDTSevere Thunderstorm WarningFWDAnderson38 min
Apr 26, 4:28 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone62 min
Apr 26, 4:32 PM CDTTornado WarningFWDLeon, Robertson43 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson52 min
Apr 26, 4:41 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt64 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon32 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson55 min
Apr 26, 4:54 PM CDTTornado WarningFWDLeon23 min
Apr 26, 5:03 PM CDTSevere Thunderstorm WarningFWDAnderson57 min
Apr 26, 5:09 PM CDTTornado WarningFWDEllis, Kaufman51 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro56 min
Apr 26, 5:22 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall30 min
Apr 26, 5:25 PM CDTTornado WarningFWDEllis, Navarro50 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar32 min
Apr 26, 5:33 PM CDTTornado WarningFWDHill, Navarro42 min
Apr 26, 5:42 PM CDTTornado WarningFWDVan Zandt48 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningFWDLamar59 min
Apr 26, 5:50 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt40 min
Apr 26, 5:54 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan66 min
Apr 26, 5:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt65 min
Apr 26, 6:05 PM CDTTornado WarningFWDHenderson, Navarro40 min
Apr 26, 6:11 PM CDTTornado WarningFWDNavarro49 min
Apr 26, 6:26 PM CDTTornado WarningFWDEllis, Navarro49 min
Apr 26, 6:27 PM CDTTornado WarningFWDHenderson, Van Zandt63 min
Apr 26, 6:31 PM CDTTornado WarningFWDFalls, Limestone, McLennan44 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar62 min
Apr 26, 6:43 PM CDTTornado WarningFWDHenderson47 min
Apr 26, 6:54 PM CDTTornado WarningFWDDelta, Hopkins, Lamar21 min
Apr 26, 6:54 PM CDTTornado WarningFWDHenderson, Navarro51 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningFWDEllis46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.